# SDR DALA2025090806641

- Difficulty date: September 5, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 0663
- Aircraft time: 88,335 hours, 11,573 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 54J/H EMERGENCY LIGHT HOUSING BROKEN OFF.  REPLACED DAMAGED HOUSING. OPS CHECK GOOD. (7269943)
